# SDR K11A2015122172001

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,777 hours, 33,038 cycles
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FUEL LEAKING FROM NR 3 ENGINE FUEL PUMP, INSPECTED AND FOUND O-RING WAS BAD, REPLACED O-RING WITH NEW, LEAK AND OP'S CHECK GOOD. NO OTHER DEFECTS NOTED.
